# SDR 96DHL802004

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2530 · Buffet/Galleys
- Part: Light Socket
- Part number: 03910808P4
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE IN GALLEY FROM HOT CUP LIGHT.  REMOVED AND REPLACED HOT CUP LIGHT SOCKET, CHECK OK PER M/M 25-20.
